# SDR VNAA202008209995

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 40,469 hours, 30,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703341519
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD INTERIOR SEAT RAIL BEAM AT FRAME FS549.00 HAS CORROSION. REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS IN ACCORDANCE WITH CRJ700 SRM 53-00-00-101-001. FABRICATED AND REPAIRED RH INBOARD INTERIOR SEAT RAIL BEAM AT FS549.00
